# SDR HEEA0012473

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074305105
- Condition: Failed
- Location: Fbw Elev
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER ASSY TRIPS OFF IN FLIGHT.
